# SDR DL72W961020

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 1183 BULKHEAD WEB WAS FOUND CRACKED IN TWO LOCATIONS.  THE DAMAGE WAS TRIMMED OUT WITH DIMENSIONS OF 2.6250 INCH AT LBL 8, WL 190 AND 8 INCH BY 3.1250 INCH AT LBL 14, WL 173.  THE BULKHEAD WEB IS MANUFACTURED FROM 0.050 INCH CLAD 2024-T3.  THIS ER/A AUTHORIZES INSTALLATION OF A REPAIR DOUBLER.  TPA MTC DISCOVERED AN ADDITIONAL CRACK JUST OUTBOARD OF THE BL ZERO STIFFENER AT APPROXIMATELY WL 170.  AS A RESULT, A SINGLE TRIANGULAR CUT-OUT WAS MADE TO INCORPORATE THE ORIGINAL CRACK AT LBL 14 AND THE NEW CRACK DISCOVERED OUTBOARD OF BL ZERO.  THE NEW CUT-OUT RUNS FROM APPROXIMATELY LBL 15 TO LBL 4.  REPAIRS ERA 303452-14.
